| Model Number |
EVIVA_0913-20 |
| Medical Device Problem Code |
Failure to Obtain Sample (2533)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the user site that "saline "[was]" not going through the needle when the needle is in the breast when obtaining tissue samples." customer outreach confirmed that tissue could not be adequately acquired from the target area with the initial device and that the procedure was aborted.They stated "the patient was given a short term follow up because they did not want to continue the procedure".
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.Investigation is ongoing.